CSpace

Browse/Search Results:  1-10 of 14 Help

Selected(0)Clear Items/Page:    Sort:
REGULARITY OF ALMOST PERIODIC MODULO SCALING SOLUTIONS FOR MASS-CRITICAL NLS AND APPLICATIONS 期刊论文
ANALYSIS & PDE, 2010, 卷号: 3, 期号: 2, 页码: 175-195
Authors:  Li, Dong;  Zhang, Xiaoyi
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
Schrodinger equation  mass-critical  
Lie symmetries of soliton equations with self-consistent sources via source generation procedure 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2009, 卷号: 357, 期号: 1, 页码: 201-213
Authors:  Hu, Juan;  Qian, Xian-Min;  Tam, Hon-Wah
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
KP equation  Sawada-Kotera (SK) equation  Differential-difference KP equation  Lie symmetries  Self-consistent sources  Source generation procedure  
Noether conserved quantities and Lie point symmetries of difference Lagrange-Maxwell equations and lattices 期刊论文
CHINESE PHYSICS B, 2009, 卷号: 18, 期号: 7, 页码: 2634-2641
Authors:  Fu Jing-Li;  Nie Ning-Ming;  Huang Jian-Fei;  Salvador, Jimenez;  Tang Yi-Fa;  Luis, Vazquez;  Zhao Wei-Jia
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
Lagrange-Maxwell equation  Lie point symmetry  discrete mechanico-electrical system  conserved quantity  
noetherconservedquantitiesandliepointsymmetriesofdifferencelagrangemaxwellequationsandlattices 期刊论文
chinesephysicsb, 2009, 卷号: 18, 期号: 7, 页码: 2634
Authors:  Fu JingLi;  Nie NingMing;  Huang JianFei;  Jimnez Salvador;  Tang YiFa;  Vzquez Luis;  Zhao WeiJia
Favorite  |  View/Download:8/0  |  Submit date:2020/01/10
On geometric approach to Lie symmetries of differential-difference equations 期刊论文
PHYSICS LETTERS A, 2008, 卷号: 372, 期号: 37, 页码: 5878-5882
Authors:  Li, Hong-Jing;  Wang, Deng-Shan;  Wang, Shi-Kun;  Wu, Ke;  Zhao, Wei-Zhong
Favorite  |  View/Download:17/0  |  Submit date:2018/07/30
discrete exterior differential calculus  Lie symmetries  differential-difference equations  
A series of non-Noether conservative quantities and Mei symmetries of nonconservative systems 期刊论文
CHINESE PHYSICS, 2007, 卷号: 16, 期号: 3, 页码: 599-604
Authors:  Liu Hong-Ji;  Fu Jing-Li;  Tang Yi-Fa
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Mei symmetry  non-Noether conservative quantity  Lutzky conservative quantity  nonconservative system  
Nonlinear systems possessing linear symmetry 期刊论文
INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, 2007, 卷号: 17, 期号: 1, 页码: 51-81
Authors:  Cheng, Daizhan;  Yang, Guowu;  Xi, Zairong
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
linear symmetry  Lie group  Lie algebra  control system  semi-tensor product of matrices  
Pfaffianization of the semi-discrete Toda equation 期刊论文
PHYSICS LETTERS A, 2004, 卷号: 329, 期号: 3, 页码: 193-198
Authors:  Li, CX;  Hu, XB
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
semi-discrete toda equation  Casorati solution  pfaffianization  Lie symmetries  
Lie point symmetries of differential-difference equations 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2004, 卷号: 41, 期号: 5, 页码: 645-648
Authors:  Ding, W;  Tang, XY
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Lie point symmetry  differential-differerice equation  Kac-Moody-Virasoro algebra  
Pfaffianization of the differential-difference KP equation 期刊论文
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 2004, 卷号: 73, 期号: 5, 页码: 1159-1163
Authors:  Zhao, JX;  Li, CX;  Hu, XB
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
differential-difference KP equation  Pfaffianization  Wronskian (Casorati) determinant  lie symmetries